# SDR CA951222011

- Difficulty date: November 23, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa PT6A67D
- System (JASC): 7250 · Turbine Section
- Part: Pt Blades
- Condition: Liberated
- Location: 2nd Stage Turb
- Part time: 5,484 hours
- Stage of operation: CR
- Nature of condition: Y
- Precautionary procedure: E

## Discrepancy

(CAN)#1 ENGINE EXPERIENCED AN IN FLIGHT SHUTDOWN. POST FLIGHT INSPECTION OF THE ENGINE REVEALED THAT THE 2ND STAGE POWER TURBINE BLADES HAD BEEN LIBERATED AT VARIOUS LENGTHS FROM ABOVE THE PLATFORM TO MID  SPAN. POWER SECTION WAS STIFF TO ROTATE.
